JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONJUGACY CLASSES OF AUTOMORPHISMS p-GROUPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONJUGACY CLASSES OF AUTOMORPHISMS p-GROUPS
Hidalgo, Ruben A.;
  PDF(new window)
 Abstract
In this paper we provide examples of pairs of conformally non-equivalent, but topologically equivalent, p-groups , < Aut(S), where S is a closed Riemann surface of genus g 2, so that has genus zero and all its cone points are of order equal to p.
 Keywords
Riemann surfaces;automorphisms;
 Language
English
 Cited by
 References
1.
A. Carocca, V. Gonzalez-Aguilera, R. A. Hidalgo, and R. E. Rodriguez, Generalized Humbert curves, Israel J. Math. 164 (2008), 165-192. crossref(new window)

2.
M. Carvacho, Equivalence of Actions on Compact Riemann Surfaces, Ph. D. Thesis. U. de Chile, 2010.

3.
G. Castelnuovo, Sulle serie algebriche di gruppi di punti appartenenti ad una curve algebraica, Rendiconti della R. Academia dei Lincei Series 5, XV, 1906 (Memorie scelte p. 509)

4.
G. Gonzalez-Diez, On prime Galois coverings of the Riemann sphere, Ann. Mat. Pura Appl. (4) 168 (1995), 1-15. crossref(new window)

5.
G. Gonzalez-Diez, Loci of curves which are prime Galois coverings of $P^1$, Proc. London Math. Soc. (3) 62 (1991), no. 3, 469-489. crossref(new window)

6.
G. Gonzalez-Diez and W. J. Harvey, Moduli of Riemann surfaces with symmetry, Discrete groups and geometry (Birmingham, 1991), 75-93, London Math. Soc. Lecture Note Ser., 173, Cambridge Univ. Press, Cambridge, 1992.

7.
G. Gonzalez-Diez and R. A. Hidalgo, Conformal versus topological conjugacy of automorphisms on compact Riemann surfaces, Bull. London Math. Soc. 29 (1997), no. 3, 280-284. crossref(new window)

8.
G. Gonzalez-Diez, R. A. Hidalgo, and M. Leyton, Generalized Fermat curves, J. Algebra 321 (2009), no. 6, 1643-1660. crossref(new window)

9.
J. Gilman, On conjugacy classes in the Teichmuller modular group, Michigan Math. J. 23 (1976), no. 1, 53-63. crossref(new window)

10.
G. Gromadzki, On conjugacy of p-gonal automorphisms of Riemann surfaces, Rev. Mat. Complut. 21 (2008), no. 1, 83-87.

11.
G. Gromadzki, A. Weaver, and A. Wootton, On gonality of Riemann surfaces, Geometriae Dedicata 149 (2010), No. 1, 1-14. crossref(new window)

12.
W. J. Harvey, On branch loci in Teichmuller space, Trans. Amer. Math. Soc. 153 (1971), 387-399.

13.
M. Leyton and R. A. Hidalgo, On uniqueness of automorphisms groups of Riemann surfaces, Rev. Mat. Iberoam. 23 (2007), no. 3, 793-810.

14.
J. Nielsen, Untersuchungen zur Topologie der geschlossenen zweiseitigen Flachen, Acta Math. 50 (1927), 189-358. crossref(new window)

15.
W. P. Thurston, The geometry and topology of 3-manifolds, Princeton Lecture Notes (1978-1981).